Medical Specialty >> Oncology

Doctors Lounge - Oncology Answers

Back to Oncology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/21/2017.

Forum Name: Lymphoma

Question: Arm Swelling and lymph node


 hobbs - Mon Aug 29, 2005 11:47 pm

For about 6 months my left arm has been swollen, I am right handed and I have had no injury to the arm.

I went to my doctor and he had no clue what it was, but he suggested a mammogram and a lump was found in the left breast it was benign. The lymph nodes under the arm are swollen but can't be felt and only show up on a CT scan and show up on the mammogram the adrenal glands are also showing some swelling.

I have headaches almost every day, I am tired allot and there is allot of pain in the bones of the shoulder and collar bone, I always feel like I have a low grade fever and get hot or either cold sensitivity the arm swelling is not changing and the breast and neck have swelling as well.

I am not loosing weight and I am on Estadiiol 0.075 mg weekly patch.

Is this normal? Should I be concerned...? The doctor says the lymph nodes are not big enough to worry about but I am worried is there some thing I should do or some other test I should be asking for.
 hobbs - Sat Sep 24, 2005 10:35 pm

since I received no replys, so this must not me a big concern that I should worry about, I said screw it and stopped going back to the the doctor since they are all baffled.
 leerova - Mon Oct 10, 2005 3:27 am

I am not a doctor but i still think u should go and get reviewed.Some drugs can have side effects but u should still go n see ur doctor to at least make sure the lump has either reduced or dissapeared. n that there's nothing else to worry about.
Keep ur chin up and have a blessed day!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us